Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
175 Doctors are Online

Itchy red rashes on hands and arms. Diagnosed as sun rash. Taken tylenol and ibuprofen

I had a sudden red raised rash on my hand . It was sometimes itchy. It is better now but the skin is lumpy and seems thicker ? It was also on both arms one more than the other. The pharmacist immediatly said it was a sun rash. It took over two weeks to gradually fade and get better. I am not taking any medication , however on the days preceeding the rash I had taken tylenol and ibubrofen but in VERY low doses.Any ideas?
Asked On : Tue, 19 Jun 2012
Answers:  1 Views:  123
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response

It seems that the rash you are having may be drug induced,

Most probably the cause would be ibuprofen.

How ever the rash may be increased by sun exposure.

So, you avoid ibuprofen.

And also avoid sun exposure.

To improve the condition,take steroids in tappering dose.

As there is itching ,take antihistaminics like levocetirizine.

I feel that you might improve, however ,you contact dermatologist.

I hope you got my answer.


Dr. Ilyas Patel MD
Answered: Fri, 25 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor